Authors: T Ya Solyar
Publish Date: 2015/11/16
Volume: 212, Issue: 2, Pages: 107-120
Abstract
We propose an algorithm for the solution of axisymmetric dynamic problem of the theory of elasticity for a piecewise homogeneous ring loaded by normal forces variable as functions of time We perform the numerical analysis of stresses in plates with arbitrary numbers of layers on the basis of finding the Laplace transform by the modified Prudnikov formula for its inversion We also establish the characteristic features of the distribution of dynamic stresses in homogeneous and piecewise homogeneous plates
Keywords: